# SDR FDKA200711336

- Difficulty date: November 15, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 13,803 hours, 12,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6011 JFK (1315 PHX LCL), MAIN CABIN DOOR HARD TO OPEN.  MX LUBED DOOR HINGE, OPS NORMAL.
